MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00535060
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf device code f2301 captures the reportable event of the additional device required (graspers) to remove the detached guide catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex delivery system was to be used to implant a stent in the pancreatic duct to treat chronic pancreatitis during an endoscopic retrograde cholangiopancreatography (ercp) (b)(6) 2025.During the procedure, the proximal tip of the inner sheath retracted smoothly without resistance.However, the distal tip of the stent did not move under fluoroscopy.Reportedly, during release the inner sheath got detached.Therefore, it was grasped with forceps, and the procedure was completed.There was no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Blocl h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf device code f2301 captures the reportable event of the additional device required (graspers) to remove the detached guide catheter.Block h11: a naviflex rx delivery system was returned for analysis.Visual examination of the returned device revealed that the guide catheter was kinked in some areas and detached from the delivery system.Additionally, the push catheter and pull wire were bent.Destructive testing was performed, and the hypotube was not observed, it had been detached.Product analysis confirmed the reported event of catheter guide break.The investigation determined that the reported event and the observed damages were most likely attributable to the physician's technique or manipulation, causing the guide catheter to become kinked.Consequently, the user applied more force to pull the wire.As a result, since the guide catheter was already kinked, additional pressure caused the hypotube to break and detach.This prevented the connection between the guide catheter and delivery system from being maintained.This excessive force also resulted in the pull wire and push catheter from being bent.Based on all the available information, the investigation selected that the most probable cause is adverse event related to procedure.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23998749
Report Number3005099803-2026-00104
Device Sequence Number10239865
Product Code FGE
UDI-Device Identifier08714729856221
UDI-Public(01)08714729856221(17)270417(10)37730010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535060
Device Catalogue NumberM00535060
Device Lot Number0037730010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown